# SDR 2017F00089

- Difficulty date: April 13, 2017
- Submitted: April 13, 2017
- Operation: General aviation
- Aircraft: N935AT
- Make and model: Boeing 717-200
- Aircraft serial: 55035
- System (JASC): 5755 · Spoilers
- Part: Skin
- Condition: Delaminated
- Location: Rt Wing Spoiler
- Part time: 6,472 hours, 5,355 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING UNSCHEDULE MAINTENANCE CHECK, THE RT OTBD SPOILER WAS FOUND DELAMINATED.
